MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE ADULT OXYGEN MASK VINYL, UNDER-THE-CHIN, MEDIUM CONCENTRATION MASK

AIRLIFE AIRLIFE; AIRLIFE ADULT OXYGEN MASK VINYL, UNDER-THE-CHIN, MEDIUM CONCENTRATION MASK
Model Number 001361
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report is not available for evaluation; however, analysis of photographic evidence provided by the reporter is in progress.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
The healthcare facility reported, difficulty connecting/disconnecting tubing to connectors in the operating room/acute surgical unit (or/asu), which resulted in the patient de-saturating due to improper connection(s).No information was provided concerning if any medical intervention was required; the patient condition was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information-investigation completion: d4; h2; h6 the actual complaint product was not returned for evaluation; the actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the photographic evidence confirmed the complaint as reported.Without a sample to perform functional evaluation, a root cause could not be determined.The device history record for lot 0004331350 was reviewed and the product was produced according to product specifications.All information reasonably known as of 05 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-13131 this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE ADULT OXYGEN MASK VINYL, UNDER-THE-CHIN, MEDIUM CONCENTRATION MASK
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer (Section G)
SUN MED
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx, mex 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23490763
Report Number1314417-2025-00092
Device Sequence Number8533580
Product Code CAT
UDI-Device Identifier10889483570128
UDI-Public(01)10889483570128(10)0004331350(17)300821(11)250822
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001361
Device Catalogue Number001361
Device Lot Number0004331350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown